# SDR AALA200802542A

- Difficulty date: November 20, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT ROWS 41C TO 45C FAILED TEST.  SECURED CONNECTION AT SEAT ROW 40 FOR EMERGENCY LIGHTS AT SEAT ROWS 41C TO 45C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
